# SDR ASOA2014033110252

- Difficulty date: March 6, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,894 hours, 24,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT AT FS 319  AND BETWEEN FS 349 AND 364.  CORROSION FOUND OUT OF LIMITS.  REPAIRED IAW REO 601R-53-21-2520.
